10-09-2005, 03:56 PM #1
Professional Help needed. test,deca, dbol side affect
im taking the cycle as stated above.. I have noticed a serious side affect, I believe it is changing my sugar levels. Especially right AFTER taking dbol . I seem to get REALLY shaking EXTREMELY fast.
I do not know if i am hyp. gl. but I do know that my mother gets very shaking if she does not eat for certain periods of time. Same with me. I usually have to eat every couple hours or i start to get a little shaky, usually turkey or peanut butter helps me, the problem is..since I started this cycle (actually started the end of the 2nd week) I get Extremely shaky fast. Is there a possible problem with my sugar levels due to drugs, or insulin levels ? I do not know much about this type of thing. Thank you for listening. Anyone else have sugar problems or get side affects liek this. I actually feel like im running clen . the scary shakes. Im currently eating peanut butter right now..it willl usually fix the problem..but its scary. thanks all
10-09-2005, 03:59 PM #2Originally Posted by guildwars05
10-09-2005, 03:59 PM #3
have you been to the doctor to see if your diabetic ?
10-09-2005, 04:01 PM #4
I havent. usually i dont get shaky, but if I dont eat for say 4 hours (i eat tons usually, body might not be getting enough food) i get a lil shaky
what i do notice is i am getting shaky FAST with dbol . strange. I have gone to the doctor for multiple blood work. everything was extremely clean and nice. No problems what so ever..BUT that doesnt mean i dont have a problem. I will go specifically for that next.
10-09-2005, 04:05 PM #5
my mother was hyp gl but shes been good since. her side does have it..and apparently it looks as if i do as well. I will have to read up on this etc. thank you so far for your responses
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)